Open Access

Generalized stochastic derivatives on a space of regular generalized functions of Meixner white noise

     Article (.pdf)

Abstract

We introduce and study generalized stochastic derivatives on a Kondratiev-type space of regular generalized functions of Meixner white noise. Properties of these derivatives are quite analogous to the properties of the stochastic derivatives in the Gaussian analysis. As an example we calculate the generalized stochastic derivative of the solution of some stochastic equation with a Wick-type nonlinearity.


Full Text





Article Information

TitleGeneralized stochastic derivatives on a space of regular generalized functions of Meixner white noise
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 1, 32-53
MathSciNet MR2402151
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

N. A. Kachanovsky
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

N. A. Kachanovsky, Generalized stochastic derivatives on a space of regular generalized functions of Meixner white noise, Methods Funct. Anal. Topology 14 (2008), no. 1, 32-53.


BibTex

@article {MFAT419,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {Generalized stochastic derivatives on a space of regular generalized functions of Meixner white noise},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {1},
     PAGES = {32-53},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=419},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues